Skip to Content

Join the 'Muscle Cramp' group to help and get support from people like you.

Muscle Cramp Questions

 Clear

We found 26 questions associated with the 'Muscle Cramp' topic.

Ocrevus - I have taken my first two doses, the first one went well and I felt really good?

Posted 4 hours 5 minutes ago by Tlake5 0 answers

... afterwards. I wish I could say the same thing for the second half. I am extremely fatigued, slept ALL day, and feeling nauseous at my stomach. I hadn't had muscle cramps in a while but last night they were really severe... is all of this a side effect?

When on Bactrim how serious is a side-effect like muscle cramps?

Posted 3 Mar 2017 by mattrom 0 answers

I've taken it for a week, started to get muscular cramps, mostly in legs and arms. It was supposed to be a 10 day course. The doctor said that I can stop taking it, no explanation as to why. But I neglected to ask, would it be a bad idea to finish my prescription despite the cramps? I noticed ...

Sulindac - Can this medication cause soreness and muscle cramps in calves?

Posted 28 Feb 2017 by Lucindy123 0 answers

I have been taking this medication only a few days. My calves started to cramp and are very sore. I haven't exercised or done anything out of the ordinary that I can think of.

Muscle Spasm - I have had muscle cramps left side of neck for 8 months now. had cat scan ultrasound?

Posted 13 Aug 2014 by dakmaknk 2 answers

... and tried 3 types of muscle relaxors. nothing found and meds do nothing. Neck cramp then makes head twitch. goes into shoulder and arm. Aching in shoulder blade. happens 4 to 5 times a day. when cramps start sometimes it feel line my chest is heavy and pressure on my throat. doc is at a loss. ...

I began taking Erivedge 6 days ago. How soon can I expect side effects - hair loss, muscle cramps?

Posted 8 Jan 2017 by tschambers 2 answers

I began taking Erivedge 6 days ago for infiltrative, locally advanced BCC on my scalp. So far, I have felt a little tired and have had diarrhea. However, in doing research on the drug, I am aware that other side effects are associated with it... such as muscle cramps, joint pain, hair loss, changes ...

Are there severe cases of fibromyalgia that causes severe muscle cramps etc?

Posted 4 Mar 2014 2 answers

I've have fibromyalgia a long time but i have developed so many symptoms/problems that involve all of my muscles. Is it common or have other people with Fibromyalgia later developed any severe muscle problems such as cramps, spasms,tremors, muscle weakness and places that become ...

Prolia - I have had 2 shots and have pain and muscle cramps in my legs. The worst part is "dry?

Posted 16 Nov 2016 by Misty92084 1 answer

... mouth". I feel like I have a film on my teeth and am constantly running my tongue over the teeth. It's driving me and my family crazy as I'm also sucking my cheeks and trying to remove the scum. I see my dentist regularly and when I told her about the side effects, she said she ...

Should I take spironolacton along with lasix?

Posted 26 Jul 2016 by Nearvar 1 answer

I take both medicaitons at night and nightly I have muscle cramps and spasims. Could this be the cause? Taking both meds.

I started having severe muscle cramps/pain in one leg and foot as soon as I began taking Rapaflo.?

Posted 17 Jun 2016 by Rdodger 0 answers

... Is this common? Is there a fix, short of stopping the med?

54 year old man with severe body pain?

Posted 5 Mar 2016 by bunkysgirl36 1 answer

My 54 year old husband is suffering from all over body pain, he gets muscle cramps in his legs that go into his chest, when he walks, body trembles, been to neurologist, rheumatologist, spine doctor, primary care physician. Been suffering for over 3 years cant get a straight answer from anyone, and ...

Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?

Posted 9 Dec 2015 by Softaildiver 1 answer

I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I have migraines so it's hard to tell if my headaches now are from otezla! No nausea so far but going to bathroom often. I just came off humira so I'm praying this works. I can't tell if it's ...

Muscle Cramp - Can mirtazipine or Amytriptyline cause leg cramps?

Posted 28 Feb 2015 by Jwmody 1 answer

I've been having extremely painful cramps in my feet, ankles, calves and thighs in the middle of the night now for about 6 weeks. I take 50mg of amitriptyline and 40 mg of mirtazipine at night before going to bed. Can those drugs be causing the cramps?

Is cramping a side effect of prednisone?

Posted 28 Feb 2015 by dmorganwy 2 answers

I've been on various dosages of prednisone for 2.5 weeks now. This last run has been 40mg for 10 days and I'm tapering Thursday, Friday, today and tomorrow with 20mg. Thursday night my quads suddenly starting feeling very sore. Almost like cramping, but like I worked out too hard the day ...

Page 1 2 Next

Ask a Question

Search this Group